# SDR SWAA091381

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 42,135 hours, 34,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207330
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT PER MM.
